Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    psa level
    avatar
    An_247784 posted:
    In december 2011 my psa level was 1.5 but my testorsterone level was low. around 300. So my urologist put me on androgel first for 2 months but it didnt raise my testosterone level. So he recommended testopal 10 pellets implants. I went forward with that and in 2 months it doubled my testosterone level but my PSA went up to 4.1. Now my urologist is suggesting biopsy to rule out any prostate cancer but I am hesitant as i want to wait and see if my psa will come down in a month or so. I heard that testopal effect lasts up to 4 months. Is it possible that when the testopal effect is gone my psa level may come down? What if implanted pellets are taken out now, Would that make a difference? Can testosterone treatment causes psa level to rise? Iam 50 years and healthy otherwise. Please advise. Thanks!
    Reply
     
    avatar
    ontbear responded:
    Hi.... I had low testrosterone levels and asked to be put on some regiment of hormones. My nurse pratitioner said no --- there is the possiblies of more harm then good. She may be very wise. Hope your elevated PSA comes down and there is no cancer. Ontbear


    Helpful Tips

    Discharge from Penis(Penile Discharge)
    Penile discharge is the abnormal loss of fluid that is not urine or semen from the urethra (urine tube) at the tip of the penis. It is ... More
    Was this Helpful?
    2 of 2 found this helpful

    Helpful Resources

    Be the first to post a Resource!

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.